# SDR CALA2013081490457

- Difficulty date: August 11, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,612 hours, 13,689 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 6j
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6J SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  INSTALLED OTTOMAN 6J REF SMC004 AND INSTALLED EMERGENCY ESCAPE PATH LIGHT, OPS CHECKED NORMAL.
